Fixed points of rotations of n-sphere.
Prabhu, Nagabhushana
International Journal of Mathematics and Mathematical Sciences, Tome 22 (1999), p. 221-222 / Harvested from The Electronic Library of Mathematics
Publié le : 1999-01-01
DOI : https://doi.org/10.1155/S0161171299222211
EUDML-ID : urn:eudml:doc:48391
@article{01275577,
     title = {Fixed points of rotations of },
     journal = {International Journal of Mathematics and Mathematical Sciences},
     volume = {22},
     year = {1999},
     pages = {221-222},
     doi = {10.1155/S0161171299222211},
     zbl = {0935.51010},
     language = {en},
     url = {http://dml.mathdoc.fr/item/01275577}
}
Prabhu, Nagabhushana. Fixed points of rotations of . International Journal of Mathematics and Mathematical Sciences, Tome 22 (1999) pp. 221-222. doi : 10.1155/S0161171299222211. http://gdmltest.u-ga.fr/item/01275577/